An inequality related to $\eta$-convex functions (II)

Document Type : Research Paper


1 Department of Mathematics, Semnan University, P.O.Box. 35195-363, Semnan, Iran.

2 Mathematics, College of Engineering & Science Victoria University, PO Box 14428, Melbourne City, MC 8001, Australia


Using the notion of $\eta$-convex functions as a generalization of convex functions, we estimate the difference between the middle and right terms in Hermite-Hadamard-Fejer inequality for differentiable mappings. Also as an application we give an error estimate for midpoint formula.


Volume 6, Issue 2 - Serial Number 2
November 2015
Pages 27-33
  • Receive Date: 24 January 2014
  • Revise Date: 08 May 2015
  • Accept Date: 23 July 2015